# SDR 2003F00232

- Difficulty date: March 7, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Cessna 750
- Aircraft serial: 7500018
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: C1448732
- Condition: Malfunctioned
- Location: Tail Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON APPLICATION OF TAKEOFF POWER, AMBER EICAS MESSAGE 'HP DUCT 'O' PRESS R' CAME ON.  ABORTED TAKEOFF.  RIGHT HIGH PRESSURE REGULATING VALVE FAILED TO REGULATE PROPER BLEED AIR PRESSURE.  REPLACED RIGHT HP BLEED AIR REGULATOR VALVE.  OPERATION NORMAL.  (M)
